Select language: En
0
2013
Impact Factor

    Topological analysis and Boolean functions: II. Application to new algebraic solutions

    2011, Vol. 7, No. 1, pp.  25-51

    Author(s): Kharlamov M. P.

    This work continues the author’s article in Rus. J. Nonlinear Dynamics (2010, v. 6, N. 4) and contains applications of the Boolean functions method to investigation of the admissible regions and the phase topology of three algebraically solvable systems in the problem of motion of the Kowalevski top in the double force field.



    Keywords: algebraic separation of variables, integral manifolds, Boolean functions, topological analysis
    Citation: Kharlamov M. P., Topological analysis and Boolean functions: II. Application to new algebraic solutions, Rus. J. Nonlin. Dyn., 2011, Vol. 7, No. 1, pp.  25-51
    DOI:10.20537/nd1101002


    Download Topological analysis and Boolean functions: II. Application to new algebraic solutions
    PDF, 544.83 Kb